# SDR UPS08M53325

- Difficulty date: September 11, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

INSPECTION TYPE:N/A ATB - IFSD - CREW OBSERVED A LEVEL 3 ALERT "AIR MANIFOLD 2 FAIL AND QRH/AOM PROCEDURES REQUIRED REDUCING ENGINE TO IDLE.  DECLARED EMERGENCY AND RETURNED TO ALA.  PERFORMED ESC READOUT; TAIL PYLON Z15OVHT FIM 36-23-03-02 STAP 1;4;6;7.  PERFORMED LEAK CHECK Z15.  NO LEAKS.  DECAY CHECK MAN 2 PERFORMED CHECK FAULT AMM 36-00-01.  RTS PERFORMED AT ESC, MFS PSC 1/2 PASSED.  A/C DISP PER MEL 36-23-1-0-1.
